Mississippi, 2008

Hail and Damaging Winds in Mississippi, June 27 to 29, 2008

June 27 to 29, 2008 · NWS JAN · 19 events in 15 counties and zones

Scattered to numerous afternoon thunderstorms developed across the region both on June 27th and 28th. Many of these storms became severe and produced damaging wind gusts which downed trees and power lines.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$142,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

Scattered to numerous afternoon thunderstorms developed across the region both on June 27th and 28th. Many of these storms became severe and produced damaging wind gusts which downed trees and power lines.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 27, 9:45 AM CST, 4 hours 27 minutes earlier.

Area forecast discussion, Jun 27, 9:45 AM CST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1045 AM CDT FRI JUN 27 2008

.DISCUSSION...COULD BE ANOTHER INTERESTING DAY TODAY FOR CONVECTION.
WITH THE LACK OF WIDESPREAD CONVECTION YESTERDAY THE ATMOSPHERE
REALLY DIDNT GET WORKED OVER TOO MUCH. MOISTURE IS SLIGHTLY BETTER
THAN YESTERDAY AS WELL...ESPECIALLY IN THE LOWER LEVELS WHERE IT
LOOKS LIKE DEWPOINTS WILL LIKELY REMAIN IN THE UPPER 60S(INSTEAD OF
DROPPING INTO THE MID TO LOWER 60S LIKE YESTERDAY). TEMPERATURES ARE
WARMING UP FAST WITH MID 80S ALREADY ACROSS MOST OF THE AREA. WV
SHOWS AND AREA OF LIFT/ENHANCEMENT OVER CNTRL MS AND THIS COULD COME
INTO PLAY PRETTY SOON. ALSO THE RUC IS SHOWING SOME COLD POCKETS
WORKING SOUTH INTO THE CWA. THIS IS HAVING AN EFFECT ON THE AREA AS
IT IS KEEPING OUR LAPSE RATES FROM IMPROVING LIKE PREVIOUSLY
THOUGHT. LOCAL SNDGS SHOW VT AGAIN IN THE 27-28 RANGE ACROSS MOST OF
THE ARKLAMISS AND THIS IS STILL PRETTY GOOD. WET MICROBURST
CHECKLIST ONCE AGAIN SHOWS A DECENT RISK FOR STRONG TO SEVERE STORMS
ESPECIALLY ALONG AND NORTH OF I 20. THE SOUTH LAPSE RATES WILL NOT
BE QUITE AS STEEP AND CONVECTION MAY FIRE A LITTLE TOO QUICKLY WHICH
WOULD HURT OVER ALL INSTABILITY AS THIS AREA WOULD NOT BE ABLE TO
WARM TO POTENTIAL. ONCE AGAIN THE UPPER LEVEL FEATURES ARE QUITE
SUBTLE AND WITH NO REAL FLOW TO TALK ABOUT IN THE MID LEVELS
CONVECTION WILL BE SOLELY DEPENDANT ON MESOSCALE FEATURES I.E. OLD
BOUNDARIES FROM YESTERDAY AND NEW OUTFLOW BOUNDARIES FROM STORMS
TODAY. OVERALL SCT CONVECTION ACROSS THE NORTH AND WIDESPREAD
CONVECTION IN THE SOUTH LOOKS TO BE CASE WITH ISLTD TO SCT STRONG
STORMS AND SOME OF THOSE REACHING SEVERE LIMITS THIS AFTERNOON AND
INTO THE EARLY EVENING HOURS. UPDATED ZFP AND GRIDS WILL BE OUT
SHORTLY ALTHOUGH THE CURRENT FORECAST IS HANDLING THINGS QUITE WELL
AS WE SPEAK.

&&

.AVIATION...VFR CONDITIONS WILL PERSIST UNTIL CONVECTION STARTS.
ONCE THAT OCCURS STORMS WILL CAUSE CEILINGS TO TEMPORARILY DROP INTO
MVR STATUS WITH VISBIES FALLING INTO IFR STATUS. STRONG WINDS WILL
BE POSSIBLE FROM STORMS ALONG WITH SOME SMALL HAIL(BUT THE HAIL RICK
IS NOT NEARLY SIGNIFICANT ENOUGH TO MENTION IN THE TAFS AT THIS
TIME). CONVECTION SHOULD ONCE AGAIN CALM DOWN QUICKLY AFTER SUNSET
WITH VFR CONDITIONS TAKING OVER ONCE AGAIN. AFTER THAT SOME LOW
CLOUDS OR FOG MAY BE AN ISSUE DURING THE EARLY MORNING HOURS BUT
THAT IS STILL UP IN THE AIR...ESPECIALLY SINCE THIS HAS HAD A HARD
TIME MATERIALIZING THE LAST FEW NIGHTS.
/BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       91  72  91  71 /  46  16  25  23
MERIDIAN      91  70  90  70 /  54  21  26  25
VICKSBURG     91  73  92  72 /  37  13  25  22
HATTIESBURG   89  71  91  71 /  66  21  45  23
NATCHEZ       88  71  89  71 /  56  16  45  19
GREENVILLE    93  73  93  71 /  23  12  26  45
GREENWOOD     92  72  92  72 /  25  14  26  45

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CAB
Hazardous weather outlook, Jun 27, 9:12 AM CST, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1012 AM CDT FRI JUN 27 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
281515-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1012 AM CDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED STRONG STORMS PRODUCING SMALL HAIL AND GUSTY
WINDS TO 45 MPH WILL BE POSSIBLE FROM MIDDAY THROUGH THE EARLY
EVENING HOURS TODAY. THE POSSIBILITY OF A FEW STORMS REACHING SEVERE
LIMITS AND PRODUCING HAIL LARGER THAN DIMES OR WINDS TO 60 MPH WILL
BE GREATEST ALONG AND NORTH OF THE I-20 CORRIDOR. IN ADDITION...TORRENTIAL
DOWNPOURS WILL BE POSSIBLE WITH MANY STORMS AND THE QUICK ONE TO TWO
INCHES OF RAINFALL THEY COULD DELIVER IN ISOLATED LOCATIONS MAY CAUSE
MINOR PONDING OF WATER ISSUES.

A WEAK UPPER LEVEL DISTURBANCE PARKED OVER THE ARKLAMISS WILL ONCE
AGAIN COMBINE WITH MOIST FLOW OFF THE GULF OF MEXICO TO PRODUCE
SCATTERED THUNDERSTORMS TODAY. LEVELS OF INSTABILITY AND WIND SHEAR
SHOULD NOT BE SUFFICIENT FOR THE WIDESPREAD PRODUCTION OF SEVERE
STORMS...BUT POCKETS OF HIGHER INSTABILITY SHOULD STILL BE ABLE TO
GENERATE SOME ISOLATED INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS
NORTH OF INTERSTATE TWENTY BETWEEN LATE SATURDAY AFTERNOON AND
SUNDAY MORNING. THE RISK FOR SEVERE STORMS WILL BE HIGHEST DURING
THIS TIME FRAME ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. ANY
SEVERE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING LARGE
HAIL...DAMAGING WIND GUSTS AND HEAVY RAINFALL.

THE COMBINATION OF AN APPROACHING UPPER LEVEL DISTURBANCE AND COLD
FRONT SHOULD GENERATE POWERFUL THUNDERSTORMS TO THE NORTHWEST OF THE
REGION DURING THE DAY SATURDAY. THESE STORMS WILL MOVE TOWARD THE
ARKLAMISS SATURDAY AFTERNOON THROUGH THE OVERNIGHT HOURS SATURDAY.
MOST CLUSTERS OF STORMS WILL LIKELY HAVE A TENDENCY TO WEAKEN AS THEY
HEAD INTO THE LOWER MISSISSIPPI VALLEY...BUT LOCATIONS NORTH OF
INTERSTATE TWENTY WILL STILL HAVE THE POTENTIAL TO EXPERIENCE SOME
SEVERE WEATHER DURING THIS PERIOD.

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS SUNDAY THROUGH
MONDAY AS THE UPPER DISTURBANCE AND ASSOCIATED COLD FRONT PERSIST
ACROSS THE REGION.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CAB

In the hours before

Special weather statement, Jun 27, 1:07 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT FRI JUN 27 2008

MSZ053-054-059-271935-
JEFFERSON MS-CLAIBORNE MS-COPIAH MS-
207 PM CDT FRI JUN 27 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 9 MILES SOUTHWEST OF BLUE HILL AT 207 PM CDT...MOVING
NORTHEAST AT 13 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CLAIBORNE...COPIAH AND JEFFERSON COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

EEC
Special weather statement, Jun 27, 1:31 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
231 PM CDT FRI JUN 27 2008

MSZ048-272000-
HINDS MS-
231 PM CDT FRI JUN 27 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES WEST OF RAYMOND AT 231 PM CDT...MOVING NORTH AT 18
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

EEC
Special weather statement, Jun 27, 1:47 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
247 PM CDT FRI JUN 27 2008

MSZ018-019-272015-
BOLIVAR MS-SUNFLOWER MS-
247 PM CDT FRI JUN 27 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF SHAW AT 247 PM CDT...
MOVING NORTHEAST AT 17 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN BOLIVAR AND SUNFLOWER COUNTIES...INCLUDING THE CITIES OF
CLEVELAND AND SHAW...SHOULD MONITOR THIS STORM CLOSELY.

BANNAN
Special weather statement, Jun 27, 1:49 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT FRI JUN 27 2008

MSZ048-272020-
HINDS MS-
249 PM CDT FRI JUN 27 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 12 MILES SOUTHWEST OF RAYMOND AT 249 PM CDT...MOVING
NORTHEAST AT 14 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

EEC
Local storm report, Jun 27, 1:57 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TSTM WND DMG     7 E FAYETTE             31.71N 90.94W
06/27/2008                   JEFFERSON          MS   LAW ENFORCEMENT

            TREE LIMBS DOWN ACROSS HIGHWAY 28 EAST OF FAYETTE.

&&

JALLEN
Local storm report, Jun 27, 1:58 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             WATERPROOF              31.81N 91.39W
06/25/2008  E0.88 INCH       TENSAS             LA   PUBLIC

            PENNY TO NICKEL SIZE HAIL IN THE WATERPROOF AREA.

&&

AG

The radar

The Jackson/Brandon,MS radar (KDGX), 49 km away, was scanning. The volume nearest the first event began at 20:11 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 2 hail, 1 strong wind. Local standard time, as filed.

Thunderstorm Wind, Hinds

When
June 27, 2:12 PM CST
Where
Hinds County, 1.37 mi NE of Champion Hill
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
32.362, -90.501

Several trees and many large limbs were blown down.

Hail, Hinds

When
June 27, 2:25 PM CST
Where
Hinds County, 1.33 mi SW of Edwards
Measured
0.75 in hail
Reported by
Newspaper
Coordinates
32.315, -90.615

Thunderstorm Wind, Franklin

When
June 27, 2:30 PM CST
Where
Franklin County, 3.36 mi E of Oldenburg
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
31.587, -90.924

Four large trees were blown down and destroyed a portion of fence. Damage occurred at the intersection of Bonus and Elmo Roads.

Strong Wind, Washington

When
June 27, 2:55 PM CST
Where
Washington forecast zone
Measured
42 kt (48 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
33.284, -90.947 (the zone’s center; the record gives no point)

One large tree fell on a house and caused significant damage.

Thunderstorm Wind, Smith

When
June 27, 3:30 PM CST
Where
Smith County, 1.58 mi W of Gunn
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.070, -89.707

A few trees were blown down across Highway 18.

Thunderstorm Wind, Rankin

When
June 27, 3:35 PM CST
Where
Rankin County, 0.71 mi NNW of Puckett
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
32.090, -89.784

Two trees were blown down across Highway 18.

Thunderstorm Wind, Marion

When
June 27, 4:30 PM CST
Where
Marion County, 0.81 mi SW of Columbia Marion Arpt
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
31.294, -89.831

A few power lines were blown down along Highway 35 North.

Thunderstorm Wind, Lauderdale

When
June 27, 4:53 PM CST
Where
Lauderdale County, 0.75 mi NW of Point
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
32.326, -88.891

A few trees and 1 power line were blown down.

Thunderstorm Wind, Lamar

When
June 27, 5:03 PM CST to 5:06 PM CST
Where
Lamar County, 2.87 mi WSW of Oak Grove to 0.91 mi SW of Wardwell Station
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
31.261, -89.463

A few trees and a power line were blown down.

Thunderstorm Wind, Forrest

When
June 27, 5:33 PM CST
Where
Forrest County, 1.37 mi ESE of Petal
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
31.340, -89.250

A few trees and power lines were blown down.

Thunderstorm Wind, Kemper

When
June 27, 6:10 PM CST
Where
Kemper County, 2.15 mi SSW of De Kalb
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.740, -88.660

Several trees were blown down off Highway 39 just south of DeKalb.

Hail, Kemper

When
June 27, 6:11 PM CST to 6:12 PM CST
Where
Kemper County, 1.68 mi SSW of De Kalb
Measured
1 in hail
Reported by
Newspaper
Coordinates
32.748, -88.661

Thunderstorm Wind, Copiah

When
June 28, 1:16 PM CST
Where
Copiah County, 0.21 mi W of Martinsville
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.780, -90.424

A few trees were blown down along Dixie Garden Road.

Thunderstorm Wind, Copiah

When
June 28, 1:20 PM CST
Where
Copiah County, 2.69 mi NW of Ashley
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.825, -90.305

Several trees were blown down off Great Southern Road.

Thunderstorm Wind, Simpson

When
June 28, 1:40 PM CST
Where
Simpson County, 3.54 mi N of Touchstone
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.051, -90.052

A few trees were blown down.

Thunderstorm Wind, Jasper

When
June 28, 3:04 PM CST
Where
Jasper County, 2.93 mi SSW of Bay Spgs Thigpen Arp to 1.16 mi N of Lake Como
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.913, -89.255

A couple trees were blown down east of Bay Springs and north of Stringer.

Thunderstorm Wind, Newton

When
June 28, 3:07 PM CST to 3:11 PM CST
Where
Newton County, 2.98 mi SSE of Calhoun to 4.68 mi SSE of Popular Spgs
Measured
60 kt (69 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.230, -89.132

Numerous trees were blown down off Highway 504, Gip Wall Road, and Kennedy Road near the the Newton/Jasper County line.

Thunderstorm Wind, Forrest

When
June 28, 3:16 PM CST
Where
Forrest County, 1.78 mi NW of Mc Laurin
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Fire Department/Rescue
Coordinates
31.188, -89.242

A power pole was snapped at the Gate to Camp Shelby.

Thunderstorm Wind, Clarke

When
June 29, 12:54 PM CST
Where
Clarke County, 0.91 mi SE of Enterprise
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
32.170, -88.810

A few trees were blown down and downed some power lines.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2008Every state in 2008This day in weather historyWarnings in Mississippi, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 119771, 119768, 119776, 119778, 119780, 119783, 119787, 119793, 119789, 119796, 119795, 119794, 119801, 119802, 119808, 119817, 119814, 119820, 119823.